# SDR DL733021460

- Difficulty date: December 23, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311A11112
- Condition: Corroded
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORE OF THE #1 PYLON CROWN BEAM  AFT FITTING.  THE BORE WAS REAMED TO A DIAMETER OF 3.102" TO REMOVE THE CORROSION.  THE DAMAGE WAS FOUND AT HMV.
